MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS 8/13.5 R BOW; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS 8/13.5 R BOW; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157208136
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to a break in the stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Examination of the x-ray image provided confirmed the reported event.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: ae3lx1000.Device history review: there was a nonconformance and hold ticket associated with this batch for the incorrect placement of a sticker.The disposition of the nonconformance was use as is.No other deviations or anomalies were observed.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS 8/13.5 R BOW
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8069509
Report Number1818910-2018-75420
Device Sequence Number16503707
Product Code LPH
UDI-Device Identifier10603295061571
UDI-Public10603295061571
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157208136
Device Lot NumberAE3LX1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR